International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 5, Part A

A study of W7 curvature tensor in para Kenmotsu manifolds


Author(s): E Nafula, Stephen K Moindi and Peter W Njori

Abstract: The object of the present paper is to study certain curvature conditions in Para Kenmotsu manifolds admitting a W7 -curvature tensor.

Pages: 59-61 | Views: 14 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
E Nafula, Stephen K Moindi, Peter W Njori. A study of W7 curvature tensor in para Kenmotsu manifolds. Int J Stat Appl Math 2021;6(5):59-61.
Call for book chapter
International Journal of Statistics and Applied Mathematics